# SDR CALA2017071702265

- Difficulty date: July 17, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N66057
- Make and model: Boeing 767424ER
- Aircraft serial: 29452
- Aircraft time: 69,785 hours, 9,790 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591D
- Part serial: 3000
- Condition: Failed
- Location: E/E Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR OF ELECTRICAL IN COCKPIT & CABIN, .FOLLOWED BY FWD EQUIPMENT EXHAUST FAN STATUS MESSAGE. ODOR DISSAPATED.  REPLACED FWD EQUIPMENT EXHAUST FAN IAW AMM 21-58-06-404-146, OPS CHECKED NORMAL.
